S. Basu, R. Pollack, and M. Roy, On the combinatorial and algebraic complexity of quantifier elimination, Thus, from Proposition 2.1, Step, pp.1002-1045, 1996.
DOI : 10.1145/235809.235813

S. Basu, R. Pollack, and M. Roy, Algorithms in real algebraic geometry, of Algorithms and Computation in Mathematics, 2006.
DOI : 10.1007/978-3-662-05355-3

URL : https://hal.archives-ouvertes.fr/hal-01083587

J. Bochnak, M. Coste, and M. Roy, Real Algebraic Geometry, 1998.
DOI : 10.1007/978-3-662-03718-8

M. Choi, T. Lam, and B. Reznick, Sums of squares of real polynomials, Symp. in Pure Math, vol.58, issue.2, pp.103-126, 1995.
DOI : 10.1090/pspum/058.2/1327293

S. Heinz, Complexity of integer quasiconvex polynomial optimization, Journal of Complexity, vol.21, issue.4, pp.543-556, 2005.
DOI : 10.1016/j.jco.2005.04.004

C. Hillar, Sums of polynomial squares over totally real fields are rational sums of squares, Proc. American Math, pp.921-930, 2009.

E. Kaltofen, B. Li, Z. Yang, and L. Zhi, Exact certification of global optimality of approximate factorizations via rationalizing sums-of-squares with floating point scalars, Proceedings of the twenty-first international symposium on Symbolic and algebraic computation, ISSAC '08, pp.155-163, 2008.
DOI : 10.1145/1390768.1390792

E. Kaltofen, B. Li, Z. Yang, and L. Zhi, Exact certification in global polynomial optimization via sums-of-squares of rational functions with rational coefficients, Journal of Symbolic Computation, vol.47, issue.1, 2009.
DOI : 10.1016/j.jsc.2011.08.002

E. L. Kaltofen, Private communication, 2009.

L. Khachiyan and L. Porkolab, Computing integral points in convex semialgebraic sets, Annual IEEE Symposium on 0, pp.162-171, 1997.

L. Khachiyan and L. Porkolab, Integer Optimization on Convex Semialgebraic Sets, Discrete & Computational Geometry, vol.23, issue.2, pp.207-224, 2000.
DOI : 10.1007/PL00009496

M. Laurent, Polynomial Instances of the Positive Semidefinite and Euclidean Distance Matrix Completion Problems, SIAM Journal on Matrix Analysis and Applications, vol.22, issue.3, pp.874-894, 2001.
DOI : 10.1137/S0895479899352689

A. K. Lenstra, H. W. Lenstra, H. W. Lovàsz, and L. , Factoring polynomials with rational coefficients, Mathematische Annalen, vol.32, issue.4, pp.515-534, 1982.
DOI : 10.1007/BF01457454

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

H. W. Lenstra and J. , Integer Programming with a Fixed Number of Variables, Mathematics of Operations Research, vol.8, issue.4, pp.538-5483689168, 1983.
DOI : 10.1287/moor.8.4.538

M. Mignotte, B. Buchberger, G. E. Collins, and R. Loos, Some useful bounds, Computer Algebra, Symbolic and Algebraic Computation. Supplementum to Computing, pp.259-263, 1982.
DOI : 10.1007/978-3-7091-7551-4_16

H. Peyrl and P. A. Parrilo, A Macaulay 2 package for computing sum of squares decompositions of polynomials with rational coefficients, Proc. SNC'07, pp.207-208, 2007.

H. Peyrl and P. A. Parrilo, Computing sum of squares decompositions with rational coefficients, Theoretical Computer Science, vol.409, issue.2, pp.269-281, 2008.
DOI : 10.1016/j.tcs.2008.09.025

L. Porkolab and L. Khachiyan, On the complexity of semidefinite programs, Journal of Global Optimization, vol.10, issue.4, pp.351-365, 1997.
DOI : 10.1023/A:1008203903341

V. Powers and T. Wörmann, An algorithm for sums of squares of real polynomials, Journal of Pure and Applied Algebra, vol.127, issue.1, pp.99-104, 1998.
DOI : 10.1016/S0022-4049(97)83827-3

A. Schönhage, Factorization of univariate integer polynomials by diophantine aproximation and an improved basis reduction algorithm, pp.436-447, 1984.

M. Van-hoeij and A. Novocin, Complexity results for factoring univariate polynomials over the rationals, 2007.